# SDR DXTA2025072804354

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N972QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0426
- Aircraft time: 285 hours, 211 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE GROUND IN VNY, WE WENT TO RAISE THE MAIN CABIN DOOR & THE MAIN CABIN LIFT MOTOR ARM CAME APART AT THE HINGE. THE BOLT & BUSHING THAT WAS FOUND ON THE RAMP PUT IN PLASTIC BAG & LEFT IN GALLEY. RE-INSTALLED UPPER HINGE PIN, WASHERS, AND RETAINER RING BACK ONTO CABIN DOOR LIFT ARM. WORK PERFORMED REF CE-680A AMM CH 52-15-15.
